SciELO - Scientific Electronic Library Online

vol.35 issue3An alternative proof of a Tauberian theorem for Abel summability methodTotal edge irregularity strength of disjoint union of double wheel graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


KRISHNAKUMARI, B  and  VENKATAKRISHNAN, Y. B. Unicyclic graphs with equal domination and complementary tree domination numbers. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.245-249. ISSN 0716-0917.

Let G = (V, E) be a simple graph. A set is a dominating set if every vertex in V(G) \ D is adjacent to a vertex of D. A dominating set D of a graph G is a complementary tree dominating set if induced sub graph (V \ D) is a tree. The domination (complementary tree domination, respectively) number of G is the minimum cardinality of a dominating (complementary tree dominating, respectively) set of G. We characterize all unicyclic graphs with equal domination and complementary tree domination numbers.

Keywords : Domination.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License